# SDR SWAA2019120239243

- Difficulty date: November 14, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,647 hours, 36,197 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT HAD SEVERAL SPOTS OF CORRODED TOP OF CIRCUMFERENTIAL AT BS. 887, BETWEEN RBL 20 AND LBL 20.          / R&R "T" FLOOR SUPPORT PER SRM AND DWG.
